# SDR CGO2003F00004

- Difficulty date: March 28, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N1XT
- Make and model: Raythn 390
- Aircraft serial: RB36
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Relay
- Part number: SM400D791
- Condition: Inoperative
- Location: Lt Engine
- Part time: 125 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TROUBLESHOT COMPLAINT OF LT ENGINE NOT CRANKING.  FOUND 80K1 LT ENGINE START RELAY COIL NOT ENERGIZING OR CLOSING CONTACTS WITH POWER TO COIL INPUTS.  REPLACED RELAY, STARTER CRANKING OPERATIONS NORMAL.  HAVE NOTED THIS SAME COMPONENT TO BE CAUSE OF SIMILAR FAILURE ON OTHER AIRCRAFT.  AIRCRAFT AND PART TT: 125.9 HOURS.
